Research ArticleOpen accessPhrase in the titleProbabilistic Estimates of the Largest Strictly Convex Singular Values of Pregaussian Random MatricesYang LiuJournal of Mathematics and Statistics, Vol. 11, Issue 1 · 6 May 2015 · 6,887 accessesView PDFCite
5 results for “Random Matrices”
Set a search alertResearch ArticleOpen accessIn the abstractA Test on the Multivariate Behrens–Fisher Problem in High–Dimensional Data by Block Covariance EstimationParanut Sukcharoen, Samruam ChongcharoenJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 2 Apr 2019 · 7,369 accessesView PDFCite
Research ArticleOpen accessIn the abstractAccessing the Appropriateness of a Spatial Regression Using Generalized (h1h2-)Slepian Random FieldWayan Somayasa, Jamhir Safani, La Ode Ngkoimani, Muhamad Zamrun F.Journal of Mathematics and Statistics, Vol. 13, Issue 2 · 2 May 2017 · 7,362 accessesView PDFCite
Research ArticleOpen accessIn the abstractApplication of Markov Chains to Stock TrendsKevin J. Doubleday, Julius N. EsungeJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 8,558 accessesView PDFCite
Research ArticleOpen accessIn the abstractHead Gesture Analysis using Matrix Group Displacement AlgorithmMahmoud Z. IskandaraniJournal of Computer Science, Vol. 6, Issue 11 · 23 Oct 2010 · 7,247 accessesView PDFCite